MathSciNet Relay Station
MathSciNet bibliographic data
MR1933354 54H05 (03E02 52A10 52A37)
Kubiś, Wiesław Perfect cliques and $G\sb \delta$ colorings of Polish spaces. Proc. Amer. Math. Soc. 131 (2003), no. 2, 619–623 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement